# SDR ALG2004F00074

- Difficulty date: October 30, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N864AL
- Make and model: Skrsky S76C
- Aircraft serial: 760557
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Pylon
- Condition: Cracked
- Location: Tailboom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON A DAILY SERVICE CHECK, FOUND 4 INCH CRACK ON LT SIDE FOR VERTICAL PYLON, UPPER FORWARD CORNER OF THE INSPECTION PANEL AT VS STATION 123.071.  MAINTENANCE REPAIRED THE CRACK IAW S76 SRM.
